# SDR DJFA20151114001

- Difficulty date: November 14, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N708FL
- Make and model: Cessna 750
- Aircraft serial: 7500109
- Aircraft time: 12,924 hours, 7,934 cycles
- Engine: Allsn AE3007C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, LT ENG POWER FLUCTUATED & ROLLED BACK 10 PERCENT 3 TIMES.  AFTER THE THIRD ROLL BACK, FAN DAMAGE CAS MSG ILLUMINATED.  ACFT LANDED SAFELY & NO ENG DAMAGE WAS NOTED.  REPLACED THE LT ENGINE B SYS FADEC.  SYS OPERATIONAL CHECKS WERE FOUND SATISFACTORY.
